Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are there any side effects for deworming tablets?

My son was 3years 4month since 1year constantly he is having worm probleme last year igive him madicien of worm inthe month of july,august and this year february,and may if i give more medicine like zentel or any medicine for worm it is harmful for him i am worried please answer
Mon, 21 Jul 2014
Report Abuse
Pediatrician 's  Response
Hi,
Thank you for asking question on health care magic.
Worm medication is not harmful.
You can give as frequently as every 3 months.
Zentel (Albendazol) is not harmful to your child.
Hope this answer will serve your purpose
Please feel free to ask any more queries if required
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi i received my periods two weeks ago. i had bloating and sometimes pain would come and disapear. the doctor gave me tablets and felt a bit better...